# SDR SWAA2022012609829

- Difficulty date: May 30, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT CORNER SCUFF PLATE CRACKED / REPAIR ON FWD PIT AFT CORNER SCUFF PLATE ACCOMPLISHED ON W/O 35788-1400-0001 IAW EA # 1-A53-2076 REV 11
